The dam problem for linear Darcy's law and nonlinear leaky boundary conditions
M. Chipot and A. Lyaghfouri
Advances in Differential Equations,
Volume 3, Number 1 (1998), 1-50
Existence and asymptotic properties of solitary-wave solutions of Benjamin-type equations
Jerry L. Bona and Hongqiu Chen
Advances in Differential Equations,
Volume 3, Number 1 (1998), 51-84
A convolution model for interfacial motion: the generation and propagation of internal layers in higher space dimensions
Paul C. Fife and Xuefeng Wang
Advances in Differential Equations,
Volume 3, Number 1 (1998), 85-110
On the existence of positive solutions for a class of singular elliptic equations
Monica Conti,Stefano Crotti, and David Pardo
Advances in Differential Equations,
Volume 3, Number 1 (1998), 111-132
An inverse problem in the theory of combustion of materials with memory
F. Colombo and A. Lorenzi
Advances in Differential Equations,
Volume 3, Number 1 (1998), 133-154
Some smoothness and uniqueness results for a shallow-water problem
Franois Joseph Chatelon and Pierre Orenga
Advances in Differential Equations,
Volume 3, Number 1 (1998), 155-176
A nonlocal singular parabolic problem modelling gravitational interaction of particles
Piotr Biler and Tadeusz Nadzieja
Advances in Differential Equations,
Volume 3, Number 2 (1998), 177-197
A reduction method for periodic solutions of second-order subquadratic equations
Enrico Serra and Massimo Tarallo
Advances in Differential Equations,
Volume 3, Number 2 (1998), 199-226
A dispersive system of long waves in weighted Sobolev spaces
Jaime Angulo Pava
Advances in Differential Equations,
Volume 3, Number 2 (1998), 227-248
Traveling waves of dissipative nonautonomous hyperbolic equations in a strip
Vittorino Pata,Giovanni Prouse, and Mark I. Vishik
Advances in Differential Equations,
Volume 3, Number 2 (1998), 249-270
On the asymptotic behaviour of a one-dimensional monocharged plasma and a rescaling method
Jürgen Batt,Markus Kunze, and Gerhard Rein
Advances in Differential Equations,
Volume 3, Number 2 (1998), 271-292
Young measures, relaxation of functionals and existence results without weak lower semicontinuity
Gilles Aubert and Rabah Tahraoui
Advances in Differential Equations,
Volume 3, Number 2 (1998), 293-336
Regularity of the attractor for a weakly damped nonlinear Schrödinger equation in $R^2$
Olivier Goubet
Advances in Differential Equations,
Volume 3, Number 3 (1998), 337-360
Asymptotic behaviour for a diffusion-convection equation with rapidly decreasing initial data
S. Claudi
Advances in Differential Equations,
Volume 3, Number 3 (1998), 361-386
Two direct proofs on the analyticity of the s.c. semigroup arising in abstract thermo-elastic equations
Irena Lasiecka and Roberto Triggiani
Advances in Differential Equations,
Volume 3, Number 3 (1998), 387-416
The thin viscous flow equation in higher space dimensions
Michiel Bertsch,Roberta Dal Passo,Harald Garcke, and Günther Grün
Advances in Differential Equations,
Volume 3, Number 3 (1998), 417-440
Generalized linking theorem with an application to a semilinear Schrödinger equation
Wojciech Kryszewski and Andrzej Szulkin
Advances in Differential Equations,
Volume 3, Number 3 (1998), 441-472
On the Cauchy problem for some systems occurring in nonlinear optics
Brigitte Bidégaray
Advances in Differential Equations,
Volume 3, Number 3 (1998), 473-496
Blow up of critical and subcritical norms in semilinear heat equations
Júlia Matos
Advances in Differential Equations,
Volume 3, Number 4 (1998), 497-532
On some nonlinear equations involving the p-Laplacian with critical Sobolev growth
Françoise Demengel and Emmanuel Hebey
Advances in Differential Equations,
Volume 3, Number 4 (1998), 533-574
Existence and uniqueness of positive solutions to certain differential systems
Patricio Felmer and Salomé Martínez
Advances in Differential Equations,
Volume 3, Number 4 (1998), 575-593
Solvability conditions for semilinear elliptic boundary value problems at resonance with bounded and unbounded nonlinear terms
Stephen B. Robinson and Th. Runst
Advances in Differential Equations,
Volume 3, Number 4 (1998), 595-624
The thin film equation with $2 \le n < 3:$
finite speed of propagation in terms of the $L^1$-norm
Josephus Hulshof and Andrey E. Shishkov
Advances in Differential Equations,
Volume 3, Number 5 (1998), 625-642
Qualitative properties of certain $C_0$
semigroups arising in elastic systems with various dampings
Zhuangyi Liu and Jiongmin Yong
Advances in Differential Equations,
Volume 3, Number 5 (1998), 643-686
Crystalline version of the Stefan problem with Gibbs-Thompson law and kinetic undercooling
Piotr Rybka
Advances in Differential Equations,
Volume 3, Number 5 (1998), 687-713
Derivation of quasi-geostrophic potential vorticity equations
B. Desjardins and E. Grenier
Advances in Differential Equations,
Volume 3, Number 5 (1998), 715-752
Elliptic boundary value problems involving measures: existence, regularity, and multiplicity
Herbert Amann and Pavol Quittner
Advances in Differential Equations,
Volume 3, Number 6 (1998), 753-813
A stability property for the generalized mean curvature flow equation
F. Camilli
Advances in Differential Equations,
Volume 3, Number 6 (1998), 815-846
Functional calculi for linear operators in vector-valued $L^p$-spaces via the transference principle
Matthias Hieber and Jan Prüss
Advances in Differential Equations,
Volume 3, Number 6 (1998), 847-876